# SDR SWIA971415

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38E966A
- Condition: Failed
- Location: Lt Deice Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST THE RIGHT ENGINE INLET DEICER ALL OUTBOARD LEADING EDGE BOOTS AND THE LEFT MIDDLE WING BOOT, BOTH TIMERS.  RETURNED TO FAT.  REMOVED AND REPLACED LEFT PRESSURE VALVE REGULATOR, OPS CHECK GOOD.  DEICE SYSTEM FUNCTIONED NORMALLY.
